Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


gained and want to take a herbal diet pill
Jan 8, 2004

what can i do?ive gained can't lose and am scared diet pills will mess up my meds i take sustva,viread and epivar,low dose i know you'll probably say don't take diet pills but i feel like im gonna have a heart attack from being so fat im almost 200 pds 5;2hght. and keep gaining im eating so much fruit and salad im getting sick and my problem is sweets and i do'nt eat meat or poultry dink lots of water and have young child so i am somewhat active but im 39yrs old have had 5 kids and i am so depressed about my weight i don't wanna leave my house.help..please...........

Response from Dr. Henry

Yipes!!!! With 5 kids in the house finding time for yourself (exercise) is very difficult. I would check to make sure you don't have a thyroid problem. Stress can make it hard to balance eating and exercise. You might discuss with your HIV doc whether you should get some counseling to help cope. You might consider something like the Atkins or South Beach diets after discussing with your doc and nutritionist. There is no herbal medicine that is consistently safe and effective in this situation. KH



Previous
Sustiva Rash
Next
Give me hope !!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement